# SDR SWAA981780

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AFT CARGO DOOR CUTOUT, AFT FRAME CLOSEOUT PANEL IS DAMAGED AT BS 847, RBL 25.  REPAIRED PER BOEING SRM.
